# SDR AALA201807029052

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,119 hours, 15,670 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY LIGHTS INOPERATIVE.  REPAIRED THE WIRE W3534-0038-22 IAW SWPM 20-30-15,  PERFORMED AN OPS CHECK IAW AMM 33-51-00-715-039,  SATISFACTORY.
